# SDR QXEA2012100801200

- Difficulty date: October 8, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 27,207 hours, 28,507 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 747.6 S31r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 31S HAS CORROSION FORWARD OF STA 747.6.  REMOVED NECESSARY RIVETS FOM AND CORROSION IAW SRM 53-00-00-02-17, TEMP REV 53-014 AN D51-21-00-00-02.  MIN REMAINING THICKNESS .061" REF 51-00-04-910-801 PT 1, VERIFIED AREA CRACK FREE REF NDTM 51-00-06-910-801 PT 1.  MATERIAL LOSS FOUND TO BE IN LIMITS IAW SRM 53-00-00-02-17, TEMP REV 53-014.  PERFORMED UT THICKNESS OF BLENDS IAW SRM 53-00-00-02-17. INSTALLED RIVETS IAW SRM 51-42-05-02-01. TREATED EXTERIOR AND INTERIOR IAW SRM 51-21-10-02-01.  RESTORED SURFACE PROTECTION IAW SRM 51-25-10-02-01, 51-25-15-02-01, 51-25-05-02-01 AND AMM 51-25-01-390-801.
